100 lb. Club - Not feeling quite so good today




View Full Version : Not feeling quite so good today


Rosinante
04-30-2009, 08:43 AM
I've been having dizzines for a couple of days and I just feel realy myeh. I just can't be boythered doing anything, and I've got plenty I could do.
Can't even turn to food for comfort, cos it don'e work no more!

If anyone's got a spare positive thought, I'd appreicate it if you could fling it this way!


Devsmama
04-30-2009, 08:57 AM
I'm sorry you have the dizziness. I was like that the other day at work and almost fainted. I stayed home from work yesterday and rested, I feel better. I hope you get some rest, mind and body, so that you can come back strong. Sending positive vibes your way, honey!!:hug::goodvibes

GirlyGirlSebas
04-30-2009, 08:59 AM
For you? I'll throw all of the positive thoughts I have! I'm so sorry to hear that you're not feeling so good. I had some dizziness the other day, too. Mine is from severe allergies and sinus pressure in my ears. It sucks. How about a nice warm bath and a yummy book? How about picking up an entertaining series like Desperate Housewives or 30 Rock from Blockbuster and vegging out on the couch with some laughs?

This won't last forever. Just hold onto that thought.


Jen415
04-30-2009, 09:20 AM
Take care of yourself....:)

chickiegirl
04-30-2009, 09:38 AM
I've had those dizzy spell too. A little rest usually helps. Take it easy for today and don't push yourself too hard.

Hope you feel better soon.

heather88
04-30-2009, 10:17 AM
This has been happening to me too . . . I actually went to the emergency room 2 days ago because my vision became blurry which induced a panic attack . . . only to be told nothing is wrong with me.

I'm on totm right now, and I'm having to change products every 30 minutes to an hour . . . I thought I was bleeding to death and I still feel very drained.

Slashnl
04-30-2009, 10:43 AM
I've had trouble in the past with vertigo and the dizziness goes away in a couple of days. I don't think there's anything you can do about it.

I hope you're feeling better!! Positive thoughts go out to you!!!

Windchime
04-30-2009, 12:29 PM
I have had vertigo in the past and had to take medication for it. Lately I have been feeling dizzy and in fact I stayed home today because of dizziness, headache, muscle aches. No, it's not flu--turns out that I have severe vitamin D deficiency! Except for a trip to the store to buy vitamin D , my plan for today is to rest, refuel my body with lots of healthy foods, and try to feel better. I've been trying to stick to around 1650 calories this week and I think I will up it a little bit today, just to try to refuel.

Ailidh, if you're not feeling better soon, perhaps a trip to the doctor is in order? Just to make sure that it's nothing serious?

DCHound
04-30-2009, 12:46 PM
I have chronically low blood pressure and since I started losing weight it's dropped even lower - usually about 85/65. Could be your BP's dropping because you're eating more healthfully...which is a good thing usually, but it can cause dizziness.

Rosinante
04-30-2009, 01:14 PM
Thankyou, people, for your support and concern!

I called the doctor this afternoon but they're closed until tomorrow.

I'm on hbp meds, that have been upped several times over the last couple of years, so I was kind of wondering if they're too high now.

I thought at first it was reaction to the weekend, because the memorial service hit me harder than I'd expected, but the days haven't sunnied up yet, and I'm just a bit grey and lethargic, so I think it's sthg physical.

I'll take all advice! and take it easy the next couple of days. and not overeat.

GirlyGirlSebas
04-30-2009, 01:16 PM
I'm on hbp meds, that have been upped several times over the last couple of years, so I was kind of wondering if they're too high now. You've made some big changes. I bet this is the problem.
Either way, I hope you get some answers.

Numina
04-30-2009, 01:49 PM
I think the dizziness isn't even yours at all and is caused by those remaining fat pounds running around in total panic trying to figure out how to slow you down ---- and FAILING TO COME UP WITH ANYTHING!! ARRRRRRGH! OH, NO!!! WHAT ARE WE GOING TO DO??? :D

I can't help you with the physical symptoms (which you should keep an eye on), but sometimes all you need to change "meh" into "Oh,my" is to step outside your normal routine: drive home from work a different way and see what you can discover, take 15 minutes and sit in a park with the sun on your face, check out that new health food store just to see what they carry, flip your radio over to a reggae channel.....

Hang in there, Ailidh --- you are making fantastic progress and improving your life in so many ways. Come sit here on this bench with me for a few quiet minutes and just let your brain and heart catch up with your body.

http://www.youtube.com/watch?v=hz15EcsulOY

Tai
04-30-2009, 05:18 PM
Ailidh, I'm sorry to hear you're not feeling your best. I have HBP and occasionally I get dizzy as well. In my case it's related to the medication I take; it lowers my potassium level. To feel better I have to eat either half a banana or drink a small amount of orange juice.

Hope you're feeling better soon and that you get to see your doctor tomorrow. Take care!

cfmama
04-30-2009, 08:33 PM
I hope it's nothing serious and I hope you feel better soon my friend :)

Couch
04-30-2009, 09:39 PM
Might be worth taking a multivitamin if you've got any lying around. I find I get the dizzies when my iron gets too low. A couple of days of iron tablets and red meat and they stop.

Buttercup
04-30-2009, 09:49 PM
Like a couple of people here, I am thinking it could be that you need your b/p meds adjusted. Since you are getting healthier you don't need as high a dose and that could be causing the dizziness and lethargy. That is what happened to me anyway. As far as positive thoughts...there they go...right to you!!! Do you feel them??? :hug:

harrismm
04-30-2009, 11:22 PM
Make sure you are hydrated.When we are dehydrated sometimes our BP draps and we feel dizzy.Also check if your blood pressure drops when you stand.This is orthostatic hypotension and can cause dizziness.Good luck.

Rosinante
05-01-2009, 11:40 AM
Thankyou for all the suggestions and support.

I am well hydrated, I get min 8 cups plus herb teas and black instant coffee.
I take a multivit every day.

I went to the mall today and bought a Chanel lipstick, hey I deserve a treat! Still a bit light-headed, it's kind of like when you get off a moving pavement and your feet stop but your head keeps going.

I also got cramps in my calves but that seemed to subside after a small packet of potato chips.

I think I need to ask my doctor to refer me to a nutritionist - not sure if we have them in England!

Smiling_Sara
05-01-2009, 11:55 AM
sorry to hear you are feeling crummy. Don't wait to long to go to the doc if you have dizzyness. I had that in Feb and turns out I had labrynthytis.

GirlyGirlSebas
05-01-2009, 12:16 PM
I also got cramps in my calves but that seemed to subside after a small packet of potato chips.
Calve cramps are often a sign of low potassium which is often side effect of HBP treatment.

MugCanDoIt
05-01-2009, 12:47 PM
Dont feel alone, I feel like crapola today, husband is being a d**k head. Made me cry yesterday all day and this morning. And he doesnt care one bit.

Slashnl
05-01-2009, 12:52 PM
Mug, I'm so sorry! That isn't helpful of him!!

Alidh: Good call on the lipstick!! That should help!

M Dizzle
05-01-2009, 12:54 PM
I'll keep you in my thoughts....I know there is some stuff going around (besides the swine flu or HNIN....whatever they are calling it now, LOL). Hope you feel better soon!